Quick search
Go!

FIXED POINT THEOREM FOR CYCLIC (μ,ψ,φ)- WEAKLY CONTRACTIONS


SUMIT CHANDOK 1 AND VALERIU POPA 2
1. Department of Mathematics, Khalsa College of Engineering & Technology (Punjab Technical University), Ranjit Avenue, Amritsar 143001, INDIA
chansok.s@gmail.com
2. "Vasile Alecsandri" University of Bacău, Calea Mărăşeşti 157, Bacău 600115, ROMANIA
vpopa@ub.ro

Issue:

SSRSMI, Number 2, Volume XXIII

Section:

Volume 23, Number 2

Abstract:

In this article, we introduce the notion of cyclic (μ,ψ,φ)-weakly contraction and derive the existence of fixed point for such mappings in the setup of complete metric spaces. Our result extend and improve some fixed point theorems in the literature.

Keywords:

complete metric space, fixed point, cyclic (μ, ψ, φ)-weakly contraction.

Code [ID]:

SSRSMI20130223V23S01A0006 [0004053]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu